image from www.loukatactical.com/vadaMurray.asp
Go to http://www.caringbridge.org/visit/vadamurray to send words of encouragement and support.
Vada's wife Sarah posted this....
August 8, 2009
We spent the month of July dealing with side affects from the new chemo drug. This drug happened to be oral, so we had a nice reprieve from visiting the cancer center every couple of weeks. Unfortunately, we visited the ER a lot. The side affects of this chemo were pronounced and difficult.
One of the side affects of this particular oral chemo was acne. Vada developed severe acne, which we actually were excited about. The appearance of acne significantly increased the likelihood that the drug was working effectively.
Unfortunately, we learned yesterday that the chemo is not working. There has been further growth of Vada's tumors. He begins a new form of chemotherapy on Monday.
Many people have asked how Vada is doing. He is tired. We are 24 hours into receiving the news that his chemo is not working. He is having a hard time.
As for me, I would say the same. I am very scared.
As always, we look to you - our family, friends, neighbors, corworkers, acquaintances - for arms to catch us when we feel like we're falling down, and strong legs to help us move forward.